• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: 12, Pages: 1222-1230

Original Article

Solving Linear and Nonlinear Fuzzy Fractional Volterra-Fredholm Integro Differential Equations Using Shehu Adomian Decomposition Method

Received Date:20 January 2024, Accepted Date:29 January 2024, Published Date:20 March 2024


Objectives: In applied sciences and engineering, fuzzy fractional differential equations (FFDEs) and fuzzy fractional integral equations (FFIEs) are a crucial topic. The main objective of this work is to discover an analytical approximate solution for the fuzzy fractional Volterra-Fredholm integro differential equations (FFVFIDE). In the Caputo concept, fractional derivatives are regarded. Methods: The Shehu transform is challenging to exist for nonlinear problems. So, the Shehu transform is combined with the Adomian decomposition method is called the Shehu Adomian decomposition method (SHADM) and has been proposed to solve both linear and nonlinear FFVFIDEs. Findings: Both linear and nonlinear FFVIFIDEs can be solved using this technique. For nonlinear terms, Adomian polynomials have been used. The main benefit of this approach is that it converges quickly to the exact solution. Figures and numerical examples demonstrate the expertise of the suggested approach. Novelty: The comparison between the exact solution and numerical solution is shown in figures for various values of fractional order . The numerical evolution demonstrates the efficiency and reliability of the proposed SHADM. The proposed approach is rapid, exact, and simple to apply and produce excellent outcomes.

Keywords: Fractional calculus, fuzzy number, Mittag ­ Leffler function, Shehu Adomian decomposition method, fuzzy fractional Volterra­-Fredholm integro differential equation


  1. Majid ZA, Rabiei F, Hamid FA, Ismail F. Fuzzy Volterra Integro-Differential Equations Using General Linear Method. Symmetry. 2019;11(3):1–18. Available from: https://doi.org/10.3390/sym11030381
  2. Ullah Z, Ahmad S, Ullah A, Akgül A. On solution of fuzzy Volterra integro-differential equations. Arab Journal of Basic and Applied Sciences. 2021;28(1):330–339. Available from: https://doi.org/10.1080/25765299.2021.1970874
  3. Chakraverty S, Tapaswini S, Behera D. Fuzzy Arbitrary Order System: Fuzzy Fractional Differential Equations and Applications. (p. i-xiv, 258) John Wiley & Sons. 2016.
  4. Hasan S, Maayah B, Bushnaq S, Momani S. A modified reproducing Kernel Hilbert space method for solving fuzzy fractional integro-differential equations. Boletim da Sociedade Paranaense de Matemática. 2023;41:1–16. Available from: https://doi.org/10.5269/bspm.52289
  5. Alqudah MA, Ashraf R, Rashid S, Singh J, Hammouch Z, Abdeljawad T. Novel Numerical Investigations of Fuzzy Cauchy Reaction–Diffusion Models via Generalized Fuzzy Fractional Derivative Operators. Fractal and Fractional. 2021;5(4):1–40. Available from: https://doi.org/10.3390/fractalfract5040151
  6. Ahmad N, Ullah A, Ullah A, Ahmad S, Shah K, Ahmad I. On analysis of the fuzzy fractional order Volterra-Fredholm integro-differential equation. Alexandria Engineering Journal. 2021;60(1):1827–1838. Available from: https://doi.org/10.1016/j.aej.2020.11.031
  7. Alaroud M, Al-Smadi M, Ahmad RR, Din UKS. An Analytical Numerical Method for Solving Fuzzy Fractional Volterra Integro-Differential Equations. Symmetry. 2019;11(2):1–19. Available from: https://doi.org/10.3390/sym11020205
  8. Kumar S, Nieto JJ, Ahmad B. Chebyshev spectral method for solving fuzzy fractional Fredholm–Volterra integro-differential equation. Mathematics and Computers in Simulation. 2022;192:501–513. Available from: https://doi.org/10.1016/j.matcom.2021.09.017
  9. Savla SL, Sharmila RG. Solving Fuzzy Fractional Biological Population Model using Shehu Adomian Decomposition Method. Indian Journal Of Science And Technology. 2023;16(Special Issue 3):44–54. Available from: https://doi.org/10.17485/IJST/v16iSP3.icrtam151
  10. Maitama S, Zhao W. New Integral Transform: Shehu Transform a Generalization of Sumudu and Laplace Transform for Solving Differential Equations. International Journal of Analysis and Applications. 2019;17(2):167–190. Available from: https://doi.org/10.28924/2291-8639-17-2019-167


© 2024 Savla & Sharmila. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.